# SDR SWAA2024021947645

- Difficulty date: February 2, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 411A68809B
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVER WING EXIT DOOR LOWER COVER PANEL 833ZC P/N: 411A6880-9B CRACKED<[01] RECEIVED NEW LOWER COVER PLATE PN: 411A6880-9B. COVER PLATE WILL BE INSTALLED ON FAULT TTG8Q00Q3SX2;[02] VERIFIED STEP #1.
